# SDR QXEA9901593

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THERE IS A 3.5 INCH SCRATCH IN REAR SPAR AT YW RIGHT.  REPAIRED IAW DHC8 SRM 51-20-11.
